# SDR CALA2017120804366

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 52,170 hours, 22,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS ON WITH FLT DECK SWITCH IN THE ARM POSITION CYCLED POWER AND EMER. EXIT LT. SWITCH . EMER. LIGHTS FUNCTION NORMALLY
